I am 25yrs old male and i have a RPR reactive and VDRL, TPHA Non reactive due to my RPR result i can't work abroad please help me to resolve this i need to have a negative RPR result since i will be working abroad. I have a history of HEPATITIS A when i was 15yrs old during high school and last december i had sinusitis and my doctor gave me co-amoxiclav now i dont have sinusitis. I am confuse please help me my girlfriend is pregnant 3months thats why i need to work abroad badly. I under go several lab test This is my lab results:
November 29,2012. *January 10,2013
VDRL- Negative. VDRL/RPR - Reactive
HIV- Negative. January 12, 2013
HEPATITIS B- Negative TPHA- Non reactive
AIDS Clearance - non reactive
January 15, 2013( Dept of health lab)
RPR- reactive (1:64)
TPHA - NEGATIVE
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.